# SDR VNAA0006012

- Difficulty date: June 24, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 12,086 hours, 10,878 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Connector
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED A NOSE WHEEL STEERING FAIL CAS MESSAGE ON TAKE OFF ROLL.  THE CREW ABORTED THE TAKE OFF.  THE AIRCRAFT WAS THEN FERRIED TO PIT.  MAINTENANCE INSPECTED THE PEDAL AND COMMAND POTENTIOMETER SETTINGS AND RE-RACKED THE PEDAL COMMAND POTENTIOMETER CANNON PLUG IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL TEMPORARY REVISION 32-238.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
